Paramol Tablets - You Can't Hit Pain Much Harder easy to swallow paracetamol plus Dihydrocodeine tablets.
Paramol combines Dihydrocodeine with the tried and tested pain relief of paracetamol, giving you a powerful way to fight pain.
Paracetamol acts as an analgesic (pain killer) and antipyretic (lowers body temperature); Dihydrocodeine Tartrate is also a powerful analgesic.
Paramol tablets can be used for the treatment of headache, migraine, feverish conditions, period pains, toothache and other dental pain, backache, and other muscular aches and pains.
CAN CAUSE ADDICTION - FOR THREE DAYS USE ONLY
For the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.
Use only as directed. - Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or liver problems (including non-cirrhotic liver damage), are pregnant, breast-feeding or have asthma or breathing difficulties. Do not exceed the stated dose
Paramol Tablets contain 500mg of the active ingredient paracetamol and 7.46mg of the active ingredient dihydrocodeine tartarate. Paracetamol acts as an analgesic (Pain Killer) and antipyretic (lowers body temperature. Dihydrocodeine tartrate is also a power analgesic. They also contain Magnesium Stearate, Maize starch, Povidone, Hypromellose, Titanium Dioxide and Macrogol 400.
Dosage: For adults and children over 12 years:
One or two tablets may be taken every four to six hours. Do not take more than eight tablets in any 24 hour period.